# SDR 9703699760

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Engine: Pwa JT8D11
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 3,000 FEET, THE RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL.  CREW RETURNED TO DEPARTING STATION OF YUL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED FOREIGN OBJECT FROM THE RIGHT ENGINE, CHECKED THE PRBC AND PS3 SCREENS.  ENGINE WAS RUN TO TAKEOFF POWER, OPERATIONAL CHECK OK.
